About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 2, Pages 361-371
http://dx.doi.org/10.1155/S0161171287000425

Two-point boundary value problems involving reflection of the argument

Department of Mathematical Sciences, Northern Illinois University, DeKalb, Illinois 60115, USA

Received 29 April 1986; Revised 28 July 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Two point boundary value problems involving reflection of the argument are studied. The nonlinearity involved is allowed to cross asymptotically any number of eigenvalues of the associated linear eigenvalue problem as long as those crossings take place in subsets of sufficiently small measure.